# SDR AALA201801039003

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 10,334 hours, 3,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2L EXIT LIGHT MISSING COVER AND BULBS. INSTALLED EMERGENCY LIGHT COVER AT DOOR 2L AS REQUIRED. OPS CHECK GOOD AT THIS TIME.
